I lost my clarity of vision four days after the shot. What can be done to improve this?

I received shots of Xeomin on Jan 22. Four days later by vision lost clarity. The next morning I was seeing double and my vision was swirling. I was not dizzy. Two weeks later my double vision is gone but my vision clarity is not restored. Can I expect more improvement with time?I am unable to drive a car and have trouble with steps and stairs. I am 69 years old and in general good health otherwise.

Doctor Answers 5

Vision symptoms after Xeomin

Your symptoms are an atypical symptom after treatment with Xeomin. I would recommend following up with an Opthalmologist for evaluation.

Vision Clarity and Xeomin

I have used both Botox and then Xeomin for many years and have not heard of either interfering with vision clarity UNLESS you had a pre-existing neuromuscular disorder such as MS, Eaton-Lambert syndrome and others. I suggest you see a Neuro opthalmologist as soon as possible to find the cause.

Good Luck
Peter Aldea, MD

Peter A. Aldea, MD
Memphis Plastic Surgeon
4.9 out of 5 stars 102 reviews

Visual disturbance following Xeomin

I haven't ever heard of symptoms similar to what you describe after Botox or Xeomin injection.  I'm glad that things were improving but similar to the other opinions, I feel that you should be evaluated by an ophthalmolgist in case there is some other problem.  Hopefully by now your symptoms are completely resolved but if not please get an evaluation by an opthal. MD.

Jon A. Perlman, MD
Beverly Hills Plastic Surgeon
5.0 out of 5 stars 29 reviews

Recommend evaluation by neurologist

Thank you for your question. 

You don't specify where Xeomin was injected but these are atypical symptoms following Botox and indicate possible neurologic issue manifesting itself as visual distrurbances and balance. Consult your primary care immediately. 

Dr Karamanoukian

Those are not typical side effects from Xeomin

I think you should see an ophthalmologist immediately for an evaluation.  You should also contact the person who injected you and let them know of your concerns.  

Marla M. Klein, MD
Lake Oswego Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.